The Maximal Generic Number of Pure Nash Equilibria
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1994|
|Contact details of provider:|| Postal: UNIVERSITY OF MINNESOTA, CENTER FOR ECONOMIC RESEARCH, DEPARTMENT OF ECONOMICS, MINNEAPOLIS MINNESOTA 35455 U.S.A.|
Web page: http://www.econ.umn.edu/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- McKelvey, Richard D. & McLennan, Andrew, 1997.
"The Maximal Number of Regular Totally Mixed Nash Equilibria,"
Journal of Economic Theory,
Elsevier, vol. 72(2), pages 411-425, February.
- McKelvey, Richard D. & McLennan, Andrew, 1994. "The Maximal Number of Regular Totally Mixed Nash Equilibria," Working Papers 865, California Institute of Technology, Division of the Humanities and Social Sciences.
- McKelvey, R.D. & McLennan, A., 1994. "The Maximal Number of Regular Totaly Mixed Nash Equilibria," Papers 272, Minnesota - Center for Economic Research.
- Thomas Quint & Martin Shubik, 1994. "On the Number of Nash Equilibria in a Bimatrix Game," Cowles Foundation Discussion Papers 1089, Cowles Foundation for Research in Economics, Yale University. Full references (including those not matched with items on IDEAS)